# SDR UIEA2013021900101

- Difficulty date: February 4, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Channel
- Part number: 323H2387127
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON CASE DRAIN MODULE SUPPORT CHANNEL,  S/E SIDE FOUND CRACKED.NR 4 PYLON CORE DRAIN MODULE SUPPORT CHANNEL FABRICATED IAW BS NO R1-94-00-10147 AND REPLACED IAW SRM 51-10-02
